Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lexapro sexual side effects for women Mystia

Posted by maririp on October 4, 2002, at 7:39:22

In reply to Re: Lexapro sexual side effects for women, posted by Mystia on October 3, 2002, at 22:27:47

hi again mystia..I was on paxil in the past and it ruined my orgasms. I have not been on an antidepressant in 3 years. Thanks for you e-mail when i first started lexapro. I have had very few side effects but the jury is still out on the sexual side effects for me. Im feeling great now too.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:maririp thread:122223